MAUDE Adverse Event Report: ABBOTT MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an ep/v stim study procedure, a communication issue occurred and the procedure was cancelled.There were no signals and a ¿check connections¿ error message was noted.Re-booting multiple times did not resolve the issue.The fiber optic cable, media converter, and ethernet cable were replaced with no resolution and the amplifier was suspected as the issue.The issue was identified while the patient was on the table being set up and multiple attempts were made to correct the connection issue without success.The physician did place one catheter to attempt stimming maneuver but ultimately decided to abort the procedure.
 
Additional Manufacturer Narrative
Additional information: a2, a3a, a4, a5, d9, e1, g3, h2, h3, h6.One workmate¿ claris¿ amplifier was received for evaluation.Visual inspection revealed the connectors, chassis, and label were free of physical damage.When power was applied, the amplifier passed post (power-on-self-test) and communication was established.Electro-cardiogram (ecg) and intra-cardiac (ic) signals were observed.The amplifier was power cycled multiple times during investigation which no anomalies observed.The amplifier was left on for an extended period with no disruption to communication.The reported symptom was not duplicated as the amplifier was able to communicate every time it was connected.Inspection of the log files identified a ¿bio card(0) command timeout¿ error message.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information and investigation provided to abbott, the reported symptom was not duplicated during investigation, however the root cause was isolated to an intermittent bio-switch board in slot 0.

Brand Name
WORKMATE¿ CLARIS¿ AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22792643
Report Number2184149-2025-00141
Device Sequence Number8286919
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public(01)05415067001696(10)5929460
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700169
Device Catalogue NumberH700169
Device Lot Number5929460
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight163 KG
Patient EthnicityNon Hispanic